REAL

The Zarankiewicz problem, cages, and geometries

Damásdi, Gábor and Héger, Tamás and Szőnyi, Tamás (2013) The Zarankiewicz problem, cages, and geometries. Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös Nominatae Sectio Mathematica, 56 (1). pp. 3-37. ISSN 0524-9007

[img]
Preview
Text
DHSzFIN.pdf

Download (325kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Tamás Héger
Date Deposited: 30 Jul 2014 08:46
Last Modified: 01 Aug 2014 09:24
URI: http://real.mtak.hu/id/eprint/13977

Actions (login required)

Edit Item Edit Item